# SDR 2013FA0000305

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N463DF
- Make and model: Beech A200C
- Aircraft serial: BP024
- Engine: Pwa PT6A41
- System (JASC): 3400 · Navigation System
- Part: Gyro
- Part number: SG102100
- Part serial: 112917
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CIRCLING AT A BANK ANGLE OF 30 DEGREES, OCCASIONALLY 45, FOR APPROX 2.0 HOURS, THE PILOT AND CO-PILOTS EHSI LOST HEADING INFORMATION.  BOTH GYROS, SG102, WERE AFFECTED.
